MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNIT

DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNIT
Model Number MK06000
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Deliver (2338); Inaccurate Delivery (2339); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the machine ventilator would run and stop with a break in-between.No patient injury reported.
 
Additional Manufacturer Narrative
The electronic device logfile has been analyzed with regards to the reported event.The case in question could be reconstructed based on the stored entries.On 2026-02-19 the device successfully passed the system test at 5:58am.The case in question was started at 7:37am using man/spont and continued in volume control af from 7:55am.The following ventilation was unremarkable.Beginning around 10:35am the user switched multiple times between man/spont and various automatic ventilation modes.In the following leaks have been detected in the patient circuit, which have led to a lack of fresh gas.The device repeatedly alarmed minute volume low and fresh gas low or leakage.At 11:18am the unit was placed in standby.The analysis of the device logfile records has given no hints for a malfunction of the device.Towards the end of the procedure a circuit leak led to minor restrictions of ventilation.During the case in question, no functional limitations of the patient gas measurement are apparent.In case of decreased tidal volume and/or airway pressure, e.G.Caused by a significant circuit leak, the sufficient ventilation and oxygenation of the patient might be restricted.During system test and leak test as well, internal and external leakages are detected and depending on size a conditional (yellow) or non-functional (red) state is the consequence.Based on leakage, fresh gas flow settings and set alarm limits during ventilation several audible and visible alarms would be issued (e.G.Apnea, minute volume low, volume/airway pressure not achieved).The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.On the basis of the available investigation results, the case is subsequently assessed as not reportable.
 
Event or Problem Description

Brand Name
PERSEUS A500
Common Device Name
ANESTHESIA UNIT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24588856
Report Number9611500-2026-00105
Device Sequence Number9193960
Product Code BSZ
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)191206(93)MK06000-38
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMK06000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown